advertisement
Question
Posted by: diabetic | 2007/07/27

medication forgot to take

Hi there
I am currently on Glaucophage 50. My dosage is 1 morning & night.
I have forgotten to take the eveing tablet for the past three days. I feel fine but the puzzle is that my sugar readings have been 6,6.2& 5.8 at the morning reading. Why? Is this normal?
Also what is the affect that fluoxitine has on my glaucophage?
Im currently on 1 every day & 2 every second day
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Diabetic

Thank you for visiting health24.com.

Glaucophage has a long working duration. You will therefore, not see a drastic elevation in your early morning suger reading. Please try to remember to take your medication, in order to control your diabetes succesfully.

There are no interactions between Fluoxetine and Glucophage.

Kind regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement